Doctor insights on:
Medicine For Disopyramide Phosphate Allergy
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Unnecessary: Some non-medical practitioners say that allergy can occur to virtually any substance in the environment. Allergists define allergy as an over-reaction of the immune system to very small amounts of foreign substances that enter the body. While large amounts of phosphate taken as a supplement could cause GI upset & diarrhea, in my opinion there is no such thing as true phosphate allergy. ...Read more
Doubtful: Some non-medical practitioners say that allergy can occur to virtually any substance in the environment. Allergists define allergy as an over-reaction of the immune system to very small amounts of foreign substances that enter the body. While large amounts of phosphate taken as a supplement could cause GI upset & diarrhea, in my opinion there is no such thing as true phosphate allergy. ...Read more
If you have 100.3 fever and on norpace (disopyramide) and Dr ask to stop it cause he thinks it's causing my fevers can that kind of medicine cause the fevers?
Fever not related.: Norpace (disopyramide) is the medicine taken to control irregular heart beats. Fever is NOT one of the side effects of this medicine. DO NOT stop this medicine due to fever. It can lead to serious heart problems and irregular beats. Have your physician check out to find the cause of the fever and treat it. ...Read moreSee 1 more doctor answer
I'm on norpace (disopyramide) can you get low blood sugar being on this medicine? cause when it hot out I feel like I will pass out when it's cool I'm better
It's been described: Hi. While it's uncommon, it has been described. Are you diabetic on diabetes medicine? Your symptoms do not suggest hypoglycemia to me. If you're not diabetic, it's probably not hypoglycemia. If you are diabetic, test your BG when you have the symptom like you might pass out. What is your cardiac status? I think cardiac or neurological is more likely...or midodrine's not working. ...Read more
Not advised: Norpace (disopyramide) is category C in pregnancy (there is evidence of fetal adverse effects in animals with no human studies available). The decision to use or not use it will be a judgement based on what is being treated and how much risk you're willing to accept after a thorough discussion of risks and benefits with your OB and cardiologist. ...Read more
How safe is Norpace (disopyramide) CR? Dr wants to "test" this 1 a day on me for lots of PACS. Tried calcium channel blocker but was dropping my hr really low.
Can one of my meds can be causing my nose to bleed norpace (disopyramide) or acebutolol or midodrine or Fludrocortisone or can just be dry air?
Nosebleed: nosebleed is a relatively rare but possible side effect of Fludrocortisone. This is probably related to its anti-inflammatory effect. Please do not stop taking any of your medications without first discussing with your doctor! It is more likely that dry air could be the cause of your nosebleeds. Consider trying a little dab of saline gel in each nostril and also use a humidifier. ...Read moreSee 2 more doctor answers
I was in the hospital for one day my Dr put me on norpace (disopyramide) I'm having bad side effects he said keep taking it I have pressure going to head blurred eye?
Can you get very tired being on norpace (disopyramide) I feel like I have no energy and I'm not getting enough blood through my body?
Disopyramide Level: With certain medications that have a narrow therapeutic index, measuring the amount of free drug in your blood, disopyramide in this case, will confirm that the dose of medication is sufficient to achieve the desired cardiac effect, without causing adverse effects. Do not miss your scheduled times of having your blood drawn which will measure the amount of disopyramide in your blood. ...Read more
Variable: These medications are older antiarrythmics that have been around for decades and may suppress af. They must be used very cautiously and only by very experienced cardiologists, due to their potential to actually cause potentailly life threatening ventricular arrythmias in certain patients - called a pro-arrthymic effect..Newer medications have been shown to be both safer and more effective. ...Read moreSee 1 more doctor answer
No: If it was meant to be applied to the skin, do not ingest it. It is not toxic, but it will not work well and there is a small risk of causing intestinal problems. ...Read more
Doctor prescribed me l-methylfolate
methylcobalamin, pyridoxal-5-phosphate tablets cor-3, for what this medicine is and side effects of it.
Vitamins: We could say you just got VITAMIN-IZED! Not a bad thing. You are given folate, (folic acid) B12, & B6 in what could essentially be considered a medical supplement or medical food. It can be used for a variety of things but most often we see it used in cases of neuropathies caused by diabetes, etc. Side effects could be allergic, GI upset, diarrhea, skin reactions, or mostly nothing when taken as directed. ...Read more
I have been on codeine phosphate 30mg for over a year. I am worried about sideeffects. What are the long term side effects of this drug?
Constip./Dependence: Constipation is a side effect that can occur at the onset and last throughout treatment. Regular use of any opioid (such as codeine) will produce a physical dependence on the drug that would be demonstrated if you attempted to abruptly withdraw- i.e. Agitation, diarrhea, sleeplessness, sweating, runny nose. Another effect is the possible increase in pain in your body (opioid induced hyperalgesia). ...Read more
Used clindamycin phosphate and benzoyl peroxide medicine from doctors until expiration date leaves face red, how to make this go away?
Stop the meds: This is a side effect possibly of both. It could also be aggrivated by the sun. ...Read more
- Talk to a doctor live online for free
- Disopyramide phosphate allergy drugs
- Disopyramide phosphate allergy in children
- Disopyramide phosphate allergy medication
- Ask a doctor a question free online
- Disopyramide phosphate
- Side effects of disopyramide phosphate
- Disopyramide phosphate adverse effects
- Disopyramide phosphate medication
- Disopyramide phosphate allergy